Selexipag As Treatment Option For Pulmonary Arterial Hypertension

Click here to receive PH news via e-mail
selexipag pah

Besides being a serious condition that causes shortness of breath, pulmonary hypertension is also extremely dangerous since it has very few treatment options available, and no known cure. After the first symptoms start to show up, and you get you’re accurate diagnosis, you will want to treat this devastating disease that affects your whole life.

But how is pulmonary hypertension diagnosed?

Fortunately, science and research is constantly evolving, leading to new discoveries that can mean new treatment options for PH. In this video, shared by dailyRx, is discussed the use of selexipag as treatment option for pulmonary arterial hypertension. A study was published showing the drug’s potential for treating PAH and stated that selexipag successfully cut the rates of hospitalization and worsening symptoms among PAH patients by 40 percent compared to placebo.

Ever thought about engaging a clinical trials for your PH? Find out more about these studies here.

Pulmonary Hypertension News is strictly a news and information website about the disease. It does not provide medical advice, diagnosis or treatment. This content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.

Tagged , , .

Marta graduated from Universidade Fernando Pessoa in Porto with a degree in Communication Sciences and a Masters degree in New Communication Technologies. She has experience in social media, worked with several media channels, and has also worked as a freelance photographer and a graphic artist for almost 10 years.
Click here to receive PH news via e-mail

One comment

  1. Julie says:

    I started this drug back in July or August this year. At first, the symptoms were almost unbearable since my body was adjusting to this new drug. Now I have normal function but the symptoms will hit me enexpectadley at least 1 to 3 times a week. This includes nausea, vommiting, headache, jaw pain, muscle pain, and joint pain. It’s bearable, but I may switch to something different if my pharmacy cannot suggest a lower dose.

Leave a Comment

Your email address will not be published. Required fields are marked *